Journal of the Mathematical Society of Japan

Class formations III

Yukiyosi KAWADA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 7, Number Supplement (1955), 453-490.

Dates
First available in Project Euclid: 21 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261413402

Digital Object Identifier
doi:10.2969/jmsj/00750453

Mathematical Reviews number (MathSciNet)
MR0079612

Zentralblatt MATH identifier
0101.02903

Subjects
Primary: 10.2X

Citation

KAWADA, Yukiyosi. Class formations III. J. Math. Soc. Japan 7 (1955), no. Supplement, 453--490. doi:10.2969/jmsj/00750453. https://projecteuclid.org/euclid.jmsj/1261413402


Export citation